# SDR UALA2010072602681

- Difficulty date: July 26, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 75,658 hours, 12,206 cycles
- Engine: Pwa PW4060
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: 019012001
- Part serial: 6178
- Condition: Fluctuates
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT HYD QTY FLUCTUATING.   REMOVED AND SECURED PTU SIGNAL WIRE AND WILL REQUIRE RECONNECTION IAW MEL ITEM.  SYS IS INOP IAW MEL.  QUANTITY VERIFIED. QTY NORMAL AND LOW PRESSURE LIGHT IS OPERATIVE.  REPLACED LT HYD TRANSMITTER IAW MM.  NO LEAKS NOTED.  RECONNECTED WIRE TO PTU SIGNAL.
